# SDR ASOA200900677

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 14,012 hours, 12,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EXTREMELY DIFFICULT TO OPEN UPON ARRIVAL, NEEDED ASSIST FROM RAMP.
